# SDR DALA2023031301818

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 132,066 hours, 19,119 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0182 - DIV - TO SJU DUE TO AIRSPEED DISAGREE AND ASSOCIATED STATUS MESSAGES. CORRECTIVE ACTION: FOUND TAT PROBE NOT HEATING AND LEFT ADC FAULT. REPLACED TAT PROBE AND ADC. OPS NORMAL.(9894596)
